MAUDE Adverse Event Report: CG MEDTECH CO., LTD. PERFIX ILIAC SCREW SYSTEM; ORTHOSIS, SPONDYLOLISTHESIS SPIN

CG MEDTECH CO., LTD. PERFIX ILIAC SCREW SYSTEM; ORTHOSIS, SPONDYLOLISTHESIS SPIN
Model Number SL9510
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fistula (1862); Unspecified Infection (1930); Implant Pain (4561)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The fracture location is considered to be at the start of the screw's thread transition region.Based on our review, the fracture location is assessed to be at the transition area where the incomplete thread begins.This transition area can be more susceptible to localized stress concentration due to the change in the core diameter geometry.From the x-ray images, the sacropelvic fixation is presumed to have been performed using the s2-alar-iliac (s2ai) technique.With the s2ai configuration, the transition area may overlap with the si joint boundary region, which could increase the influence of load transfer and potential micro-motion.In addition, considering that the fracture was identified approximately 10 months post-operatively, there is a higher possibility of a delayed union associated with osteoporosis.In such circumstances, physiological load sharing may not be adequately transferred through the surrounding bone tissue.Consistent with this, the literature reports that osteoporosis is associated with an approximately 3.7-fold increased risk of implant failure (choi et al., 2020).The combined effect of these factors may have contributed to sustained fatigue loading concentration at the transition area over time, ultimately progressing to fracture.
 
Event or Problem Description
In (b)(6) 2024, approximately 10 months after the initial surgery performed on (b)(6) 2023, the patient presented with pain and discomfort.X-ray imaging confirmed a fracture of the iliac screw body, and revision surgery was performed on (b)(6) 2024 to remove the fractured screw.The patient's symptoms have improved following the revision procedure.According to the patient's statement, persistent pain had been present since screw implantation, and there was prolonged hospitalization due to a fistula and infection.The involved device was iliac screw - 9.5x100 mm (lot no.14k294).Review of manufacturing and inspection records confirmed that compliant raw material within the required chemical composition and mechanical property specifications was used, and that the device geometry, dimensions, and visual appearance met applicable specifications.

Brand Name
PERFIX ILIAC SCREW SYSTEM
Common Device Name
ORTHOSIS, SPONDYLOLISTHESIS SPIN
Manufacturer (Section D)
CG MEDTECH CO., LTD.
20 sandan-ro 76 beon-gil
uijeongbu-si, gyeonggi-do 11781
KS  11781
Manufacturer Contact
gyuhee lee
20 sandan-ro 76 beon-gil
uijeongbu-si, gyeonggi-do 11781
KS   11781
MDR Report Key24516065
Report Number3003200961-2026-00002
Device Sequence Number9691853
Product Code MNH
UDI-Device Identifier08800015931816
UDI-Public(01)08800015931816(11)141224(10)14K294
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K132218
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Literature,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSL9510
Device Lot Number14K294
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/24/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight65 KG